Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/bf01214795> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- bf01214795 doi "10.1007/BF01214795".
- bf01214795 first "Peter".
- bf01214795 isCitedBy Cheeger_constant.
- bf01214795 issue "3".
- bf01214795 journal Math._Z..
- bf01214795 language "de".
- bf01214795 last "Buser".
- bf01214795 mr "0478248".
- bf01214795 pages "245–252".
- bf01214795 title "Über eine Ungleichung von Cheeger".
- bf01214795 transTitle "On an inequality of Cheeger".
- bf01214795 volume "158".
- bf01214795 year "1978".